# SDR 01252006B

- Difficulty date: January 22, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 37,440 hours, 32,131 cycles
- Engine: Ge CT71
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 10227N01TOO
- Part serial: 124A
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST ITT NEEDLE AND DIGITAL INDICATION ON TAKEOFF ROLL.  REMOVED AND REPLACED ITT GAUGE IAW 77-20-05 PN ON/OFF 10227N01TOO SN ON 157A, SN OFF 124A, OPS CHECK GOOD.
